# SDR AALA20111001TUL04

- Difficulty date: October 1, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 60,850 hours, 31,429 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - GROUND SPOILER CASTING IS CRACKED AT THE INBOARD FORWARD SIDE ABOVE THE ACTUATOR FORWARD MOUNT BOLT INBOARD END.  INSTALLED NEW FITTING PER SRM 51-30-02 AND 51-30-05.
